# SDR VNAA2018110899912

- Difficulty date: November 8, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 34,226 hours, 341,264 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R3323725
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CNTR POST R/H BOTTOM FITTING CRACKED FROM LOWER FASTENER HOLE TO EDGE OF FITTING. C/A:REMOVED UNSERVICEABLE CENTER POST IAW CRJ 200 SRM 51-42-21. RECEIVED NEW CENTER POST RH BOTOTM FITTING. LOCATED AND DRILLED CENTER POST RH BOTTOM FITTING PN  IAW CRJ 200 SRM 51-40-11-00 AND INSTALLED FITTING IAW CRJ 200 SRM 51-42-21.
